Journal of Modern Dynamics (JMD)

Logarithmic laws and unique ergodicity
Pages: 563 - 588, Volume 11, 2017

doi:10.3934/jmd.2017022      Abstract        References        Full text (278.0K)           Related Articles

Jon Chaika - Department of Mathematics, University of Utah, Salt Lake City, UT 84112-0090 , United States (email)
Rodrigo Treviño - Department of Mathematics, Brooklyn College, City University of New York, Brooklyn, NY 11210-2889, United States (email)

1 J. Chaika, Y. Cheung and H. Masur, Winning games for bounded geodesics in moduli spaces of quadratic differentials, J. Mod. Dyn., 7 (2013), 395-427.       
2 Y. Cheung and A. Eskin, Unique ergodicity of translation flows, in Partially Hyperbolic Dynamics, Laminations, and Teichmüller Flow, Fields Inst. Commun., 51, Amer. Math. Soc., Providence, RI, 2007, 213-221.       
3 J. Chaika, H. Masur and M. Wolf, Limits in PMF of Teichmüller geodesics, arXiv:1406.0564, 2014.
4 Y.-E. Choi, K. Rafi and C. Series, Lines of minima and Teichmüller geodesics, Geom. Funct. Anal., 18 (2008), 698-754.       
5 A. B. Katok, Invariant measures of flows on orientable surfaces, Dokl. Akad. Nauk SSSR, 211 (1973), 775-778.       
6 S. P. Kerckhoff, The asymptotic geometry of Teichmüller space, Topology, 19 (1980), 23-41.       
7 A. Ya. Khinchin, Continued Fractions, Russian ed., with a preface by B. V. Gnedenko, Reprint of the 1964 translation, Dover Publications, Inc., Mineola, NY, 1997.       
8 S. Kerckhoff, H. Masur and J. Smillie, Ergodicity of billiard flows and quadratic differentials, Ann. of Math. (2), 124 (1986), 293-311.       
9 H. B. Keynes and D. Newton, A "minimal", non-uniquely ergodic interval exchange transformation, Math. Z., 148 (1976), 101-105.       
10 H. Masur, Interval exchange transformations and measured foliations, Ann. of Math. (2), 115 (1982), 169-200.       
11 ________, Hausdorff dimension of the set of nonergodic foliations of a quadratic differential, Duke Math. J., 66 (1992), 387-442.       
12 ________, Logarithmic law for geodesics in moduli space, in Mapping Class Groups and Moduli Spaces of Riemann Surfaces (Göttingen, 1991/Seattle, WA, 1991), Contemp. Math., 150, Amer. Math. Soc., Providence, RI, 1993, 229-245.       
13 ________, Geometry of Teichmüller space with the Teichmüller metric, in Surveys in Differential Geometry. Vol. XIV. Geometry of Riemann Surfaces and Their Moduli Spaces, Surv. Differ. Geom., 14, Int. Press, Somerville, MA, 2009, 295-313.       
14 C. T. McMullen, Dynamics of $SL_2(\mathbbR)$ over moduli space in genus two, Ann. of Math. (2), 165 (2007), 397-456.       
15 K. Rafi, A characterization of short curves of a Teichmüller geodesic, Geom. Topol., 9 (2005), 179-202.       
16 E. A. Sataev, The number of invariant measures for flows on orientable surfaces, Izv. Akad. Nauk SSSR Ser. Mat., 39 (1975), 860-878.       
17 K. Strebel, Quadratic Differentials, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 5, Springer-Verlag, Berlin, 1984.       
18 D. Sullivan, Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics, Acta Math., 149 (1982), 215-237.       
19 R. Treviño, On the ergodicity of flat surfaces of finite area, Geom. Funct. Anal., 24 (2014), 360-386.       
20 W. A. Veech, Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem mod 2, Trans. Amer. Math. Soc., 140 (1969), 1-33.       
21 ________, The Teichmüller geodesic flow, Ann. of Math. (2), 124 (1986), 441-530.       

Go to top